# SDR CA970401002

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: 7319603
- Condition: Erratic
- Location: Elevator
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WHEN TURNING LEFT OR ROLLING BACK TO LEVEL FLIGHT EXPERIENCED A STEADY CONSTANT SOUND PITCH AND FREQUENCY VIBRATION FROM RIGHT AILERON INPUT ONLY AND NO SPOILER DEPLOYMENT. MAINTENANCE TROUBLE SHOOTING REVEALED GREEN ELEVATOR SERVO ACTUATOR OSCILLATING IN NEUTRAL AND FULL DEFLECTION POSITIONS. REPLACED GREEN SERVO CONTROL ACTUATOR SOLENOID.
